# SDR SWAA2023011984322

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221DF HAS AREAS OF DELAMINATION.  REMOVED DAMAGE AND CLEANED REPAIR AREA.   FABRICATED REPAIR PLIES.  INSTALLED REPAIR PLIES IAW SRM 53-00-50-2R-1; PARA'S 3.K.(1) AND 3.L.(1).   REPLACED ALL REMOVED INSERTS IAW DRAWING 141A5810, SHEET 59, AND SRM 53-00-50-2R-1, PARAGRAPH 3 STEP N.
